Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 244, NWS Springfield, MO

July 19, 20188 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 19, 2018, 6:45 PM CDT for 8 counties in Missouri. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2018, 6:45 PM CDT (23:45 UTC)
Expired
Jul 19, 2018, 7:45 PM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Barry County, MO, Christian County, MO, Douglas County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 32 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:46 PM CDTTSTM WND DMG1 S Highlandville, MOTREES ARE DOWN.
Jul 19, 7:36 PM CDTTSTM WND DMG5 Ene Ava, MOONE POWER POLE SNAPPED IN FIELD AND ONE BENT OVER ON E 76 VIA FIRE. TIME BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 11:22 AM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS53 KSGF 192345
SVRSGF
MOC009-043-067-077-109-209-225-229-200045-
/O.NEW.KSGF.SV.W.0244.180719T2345Z-180720T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
645 PM CDT THU JUL 19 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southern Webster County in southwestern Missouri...
  Western Douglas County in southwestern Missouri...
  Southwestern Wright County in southwestern Missouri...
  Christian County in southwestern Missouri...
  Northern Stone County in southwestern Missouri...
  Northeastern Barry County in southwestern Missouri...
  Southeastern Lawrence County in southwestern Missouri...
  Southeastern Greene County in southwestern Missouri...

* Until 745 PM CDT.

* At 645 PM CDT, severe thunderstorms were located along a line
  extending from near Fordland to near Sparta to 7 miles northeast of
  Reeds Spring, moving southeast at 50 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Southeastern Springfield...       Nixa...
  Ozark...                          Aurora...
  Rogersville...                    Ava...
  Marionville...                    Clever...
  Seymour...                        Sparta...
  Crane...                          Mansfield...
  Purdy...                          Highlandville...
  Fremont Hills...                  Fordland...
  Diggins...                        Hurley...
  Spokane...                        Oldfield...

This includes Interstate 44 between mile markers 94 and 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3682 9394 3705 9361 3708 9331 3715 9315
      3731 9301 3727 9276 3719 9255 3706 9248
      3680 9242
TIME...MOT...LOC 2345Z 315DEG 45KT 3719 9291 3696 9303 3681 9327 

HAIL...<.75IN
WIND...70MPH
 
$$

Cramer
2 follow-up statements
303 
WWUS53 KSGF 192359
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
659 PM CDT THU JUL 19 2018

MOC077-109-200008-
/O.CAN.KSGF.SV.W.0244.000000T0000Z-180720T0045Z/
Lawrence MO-Greene MO-
659 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
SOUTHEASTERN GREENE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.

LAT...LON 3682 9375 3688 9369 3693 9351 3704 9327
      3709 9307 3726 9274 3719 9255 3706 9248
      3680 9242
TIME...MOT...LOC 2358Z 013DEG 34KT 3708 9300 3684 9317 3680 9374 

$$

MOC009-043-067-209-225-229-200045-
/O.CON.KSGF.SV.W.0244.000000T0000Z-180720T0045Z/
Webster MO-Douglas MO-Wright MO-Christian MO-Stone MO-Barry MO-
659 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN WEBSTER...WESTERN DOUGLAS...SOUTHWESTERN WRIGHT...
CHRISTIAN...NORTHERN STONE AND NORTHEASTERN BARRY COUNTIES...

At 658 PM CDT, severe thunderstorms were located along a line
extending from near Rogersville to 8 miles southeast of Highlandville
to 10 miles east of Purdy, moving south at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Nixa...                           Ozark...
Ava...                            Seymour...
Sparta...                         Crane...
Mansfield...                      Highlandville...
Fordland...                       Diggins...
Hurley...                         Spokane...
Oldfield...                       Brushyknob...
Elkhead...                        Chestnutridge...
Ponce de Leon...                  Rome...
Squires...                        Chadwick...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3682 9375 3688 9369 3693 9351 3704 9327
      3709 9307 3726 9274 3719 9255 3706 9248
      3680 9242
TIME...MOT...LOC 2358Z 013DEG 34KT 3708 9300 3684 9317 3680 9374 

HAIL...<.75IN
WIND...60MPH
 
$$

Cramer
579 
WWUS53 KSGF 200016
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
716 PM CDT THU JUL 19 2018

MOC009-209-200026-
/O.CAN.KSGF.SV.W.0244.000000T0000Z-180720T0045Z/
Stone MO-Barry MO-
716 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STONE AND
NORTHEASTERN BARRY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.

LAT...LON 3681 9304 3716 9280 3723 9278 3726 9274
      3719 9255 3706 9248 3680 9242
TIME...MOT...LOC 0016Z 274DEG 37KT 3720 9268 3681 9290 

$$

MOC043-067-225-229-200045-
/O.CON.KSGF.SV.W.0244.000000T0000Z-180720T0045Z/
Webster MO-Douglas MO-Wright MO-Christian MO-
716 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN WEBSTER...WESTERN DOUGLAS...SOUTHWESTERN WRIGHT AND
SOUTHEASTERN CHRISTIAN COUNTIES...

At 716 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Seymour to 9 miles northeast of
Taneyville, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ava...                            Seymour...
Mansfield...                      Garrison...
Rome...                           Squires...
Brushyknob...                     Goodhope...
Dogwood...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3681 9304 3716 9280 3723 9278 3726 9274
      3719 9255 3706 9248 3680 9242
TIME...MOT...LOC 0016Z 274DEG 37KT 3720 9268 3681 9290 

HAIL...<.75IN
WIND...60MPH
 
$$

Cramer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:51 PM CDT, 54 minutes earlier.

Area forecast discussion, Jul 19, 5:51 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
551 PM CDT Thu Jul 19 2018

.SHORT TERM...(This evening through Friday)
Issued at 340 PM CDT Thu Jul 19 2018

A hot and humid air mass is in place across southeastern Kansas
and western Missouri this afternoon. Temperatures across these
locations are currently in the middle to upper 90s with heat index
values in the 100 to around 105 range. Temperatures across the
eastern Ozarks are cooler as cloud cover from convection is in
place. Heat index values along and west of Highway 65 will
continue to top out from around 103 to 108 degrees this afternoon
into early this evening. Will continue the Heat Advisory as is
through 9 PM this evening.

An upper level shortwave trough is currently pushing southeast out
of the Northern Plains this afternoon. Deep layer shear has
increased some across the area ahead of the trough. Given the warm
and humid conditions, instability has also increased across the
area. As result there will be the potential for strong to severe
storms this afternoon and evening with any storm. Storms have
developed across northeastern Kansas into west central Missouri
this afternoon. This activity will spread to the south and east
into this evening. Large hail to the size of golf balls and
damaging straight line winds up to around 70 mph will be the
primary hazards with this activity. These storms will track across
portions of the northern forecast area, but there are questions
on just how far south and west these storms will be able to track.
Frequent lightning and heavy rainfall will also occur with the
storms. A localized flooding risk will also occur with this
activity.

A few storms will likely linger overnight into Friday. Friday
evening and night shortwave energy will track through the area and
could trigger a few storms. There will be the risk for a few
strong to severe storms Friday evening and night.

Highs on Friday will again warm into the lower to upper 90s with
the hottest conditions occurring across southeastern Kansas and
far southern Missouri. Heat index values of 100 to 105 are
expected during the afternoon and early evening hours Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 340 PM CDT Thu Jul 19 2018

An upper level low trough will deepen into a low and slowly
spread southeast across the eastern U.S. this weekend into early
next week. A drier air mass will spread into the area this weekend
with no rain expected this weekend into early next week. Highs
will warm into the upper 80s to the lower 90s this weekend into
next week as the upper level ridge remains west of the region.

An upper level shortwave will move through the region during the
middle of next week and bring additional rain chances to the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 545 PM CDT Thu Jul 19 2018

Line segment was from Caplinger Mills to near Jasper MO as of
22:50Z pushing southeast and will potentially impact SGF by
2330-0000z. It should remain northeast of JLN and not expecting it
to affect BBG at this time. While additional isolated/widely
scattered convection possible later in the evening, this should be
the main thunderstorm risk over the next couple hours. Will see
some MVFR possible IFR briefly as this segment moves through SGF,
with VFR through the remainder of the period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for MOZ055-066>068-
     077>080-088>091-093>096-101>105.

KS...Heat Advisory until 9 PM CDT this evening for KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Lindenberg
Hazardous weather outlook, Jul 19, 2:10 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
210 PM CDT Thu Jul 19 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
210 PM CDT Thu Jul 19 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Elevated excessive heat risk.

DISCUSSION...

Scattered storms are occurring from central Missouri to the
northwest into northeastern Kansas this afternoon. This activity
will continue to the slide south and east into this evening.
There are outflows also moving south across the area that a few
storms could develop along too. Hail up to the size of golf balls
and damaging wind gusts up to 70 MPH will be the primary hazards
with the most intense storms. Frequent lightning and locally heavy
rainfall can also be expected from the storms today. There will
be a limited threat for localized flash flooding across central
Missouri and the eastern Ozarks. A few storms may linger into the
overnight hours.

Heat index values of 100 to 110 degrees will continue to occur
into early this evening along and west of the Highway 65 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Afternoon and early evening heat indices of 95 to 105 degrees
will occur again on Friday with the hottest readings across far
southern Missouri and extreme southeastern Kansas. Afternoon heat
indices from this weekend into the first half of next week will
range from 90 to 100 degrees.

Isolated to scattered thunderstorms will remain possible on
Friday and Friday night. Frequent lightning, small hail, and
brief heavy downpours will be the main potential hazards from
these storms. There is then a slight chance for thunderstorms
next Tuesday across the eastern Ozarks.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed this afternoon and evening
  across portions of the Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jul 19, 6:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/19/2018  M74 MPH          GREENE             MO   ASOS

            ASOS SGF MEASURED GUST.

&&

TEO
Local storm report, Jul 19, 6:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     REPUBLIC                37.12N 93.48W
07/19/2018  M68 MPH          GREENE             MO   PUBLIC

            68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC,
            MO - MEASURED.

&&

TEO
Local storm report, Jul 19, 6:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 E UMBER VIEW HEIGHTS  37.62N 93.75W
07/19/2018                   CEDAR              MO   OTHER FEDERAL

            AT ABOUT 4 PM TO 4:15 PM AT STOCKTON STATE
            PARK. THE MARINA WAS HEAVILY DAMAGED.

&&

TEO
Local storm report, Jul 19, 6:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND DMG     1 NW CAMDENTON          38.02N 92.75W
07/19/2018                   CAMDEN             MO   PUBLIC

            MULTIPLE TREES DOWNED OFF OF DOGWOOD DR IN
            CAMDENTON. TIME ESTIMATED BY RADAR.

0312 PM     TSTM WND DMG     LOWRY CITY              38.15N 93.72W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            REPORTS OF NUMEROUS TREES DOWN AND UPROOTED,
            AS WELL AS MULTIPLE POWER OUTAGES. WIND GUST
            ESTIMATES OF UP TO 70 MPH.

0330 PM     TSTM WND DMG     2 SSW OSCEOLA           38.02N 93.72W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            MISSOURI 82 IS CLOSED ONE HALF MILE WEST OF
            ROUTE W DUE TO A POWER LINE ACROSS THE
            ROADWAY.

0340 PM     TSTM WND DMG     COLLINS                 37.89N 93.62W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND POWER OUTAGES.

0341 PM     TSTM WND DMG     5 W COLLINS             37.90N 93.71W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            TREES UPROOTED AND LAYING IN DIFFERENT
            DIRECTIONS AT THE INTERSECTION OF US 54 AND
            HIGHWAY J. DELAYED REPORT. TIME BASED OFF OF
            RADAR.

0348 PM     TSTM WND DMG     HUMANSVILLE             37.80N 93.57W
07/19/2018                   POLK               MO   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTING TREES DOWN IN
            HUMANSVILLE. VIA HAM OPERATOR.

0400 PM     TSTM WND DMG     3 E UMBER VIEW HEIGHTS  37.62N 93.75W
07/19/2018                   CEDAR              MO   OTHER FEDERAL

            AT ABOUT 4 PM TO 4:15 PM AT STOCKTON STATE
            PARK. THE MARINA WAS HEAVILY DAMAGED.

0428 PM     TSTM WND GST     2 NE EL DORADO SPRINGS  37.90N 93.99W
07/19/2018  M55 MPH          CEDAR              MO   MESONET

            MESONET STATION WKTM7, 2 NE EL DORADO
            SPRINGS.

0528 PM     TSTM WND GST     2 NE EL DORADO SPRINGS  37.90N 93.99W
07/19/2018  M56 MPH          CEDAR              MO   MESONET

            MESONET STATION WKTM7, 2 NE EL DORADO
            SPRINGS.

0554 PM     TSTM WND DMG     GREENFIELD              37.42N 93.84W
07/19/2018                   DADE               MO   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN THROUGHOUT DADE COUNTY.

0610 PM     TSTM WND DMG     BOIS D'ARC              37.26N 93.51W
07/19/2018                   GREENE             MO   LAW ENFORCEMENT

            TREES DOWN IN THE AREA.

0616 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/19/2018  M62 MPH          GREENE             MO   ASOS

            MEASURED AT SGF AIRPORT ASOS.

0620 PM     TSTM WND DMG     ASH GROVE               37.32N 93.58W
07/19/2018                   GREENE             MO   EMERGENCY MNGR

            REPORTS OF POWER LINES DOWN IN ASH GROVE
            AREA NEAR LAWRENCE 1240/LAWRENCE 2020.

0622 PM     TSTM WND GST     REPUBLIC                37.12N 93.48W
07/19/2018  M68 MPH          GREENE             MO   PUBLIC

            68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC,
            MO - MEASURED.

0623 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/19/2018  M74 MPH          GREENE             MO   ASOS

            ASOS SGF MEASURED GUST.

&&
Local storm report, Jul 19, 6:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     MOUNT VERNON            37.10N 93.82W
07/19/2018                   LAWRENCE           MO   EMERGENCY MNGR

            DOWNED POWER LINES / TREES DOWN IN LAWRENCE
            COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
            CITY, MT VERNON, NORTH OF AURORA.

&&

TEO
Local storm report, Jul 19, 6:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     SARCOXIE                37.07N 94.12W
07/19/2018                   JASPER             MO   EMERGENCY MNGR

            DOWNED POWER LINES / TREES DOWN IN LAWRENCE
            COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
            CITY, MT VERNON, NORTH OF AURORA.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:48 PM CDTAreal Flood AdvisorySGFLaclede6 hr
Jul 18, 11:52 PM CDTAreal Flood AdvisorySGFOregon9 hr
Jul 19, 10:58 AM CDTSevere Thunderstorm WarningSGFBenton62 min
Jul 19, 11:55 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan65 min
Jul 19, 1:21 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas54 min
Jul 19, 3:23 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair67 min
Jul 19, 3:37 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon29 min
Jul 19, 4:00 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk60 min
Jul 19, 4:43 PM CDTSevere Thunderstorm WarningSGFSt. Clair62 min
Jul 19, 5:06 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon54 min
Jul 19, 5:45 PM CDTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Greene, Jasper, Lawrence and 2 more45 min
Jul 19, 6:07 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster38 min
Jul 19, 6:32 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney58 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.